# SDR FDKA2008110800292

- Difficulty date: November 8, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N850MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145568
- Aircraft time: 14,758 hours, 13,801 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRL FLT 6189 JFK-RIC.  ROW 12 FWD CEILING EMERGENCY LIGHT INOP.  MX RE-SECURED LIGHT ASSY CONNECTORS, OPS CK GOOD.
